MathSciNet Relay Station
MathSciNet bibliographic data
MR605180 (82c:28014) 28A20
Wagner, E.; Wilczyński, W. Convergence of sequences of measurable functions. Acta Math. Acad. Sci. Hungar. 36 (1980), no. 1-2, 125–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement